# SDR 07FDEA00158

- Difficulty date: January 24, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 73,556 hours, 30,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS PANEL 535AT PITTED ON BOTTOM SIDE.  FABRICATED NEW FUEL PANEL IAW DAC DRAWING ARB0872 REV AP.  INSTALLED ON CARD, 28C1701-01.  MECH 4678 QC 231.
